Skip to content

On the Mathematical Foundations of Theoretical Statistics.

Fisher, R. A. (1922). On the Mathematical Foundations of Theoretical Statistics. Philosophical Transactions of the Royal Society of London, Series A, 222(594–604), 594-604.

Type
Journal article
Intellectual base
Primary research
Year
1922
Volume
222
Issue
594–604
Pages
594-604
DOI
10.1098/rsta.1922.0009
DOI registrant
The Royal Society
Link
https://doi.org/10.1098/rsta.1922.0009
Cited from
data_science, mathematics, statistics_experimental_design

Cited by

3 citations across 3 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 3 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:b50992edefa0 · see in the full table